Nadir bir hiperkalsemi sebebi: D vitamini intoksikasyonu

D vitamini intoksikasyonu, hiperkalseminin nadir bir sebebidir. Genellikle iyatrojenik olup, uygunsuz dozda D vitamini alınmasına bağlıdır. 58 yaşında erkek hasta, iştahsızlık, kas ağrıları ve poliüri nedeni ile acil servise başvurdu. Ayrıntılı son anamnezinde, 1 ay içinde, 5 adet D vitamini kullanım hikâyesi vardı. D vitamini intoksikasyonu düşünülen hasta, hiperkalsemiye bağlı aritmi nedeniyle exitus olmuştur. Bu olgu sunumunda yanlış ve gereksiz olarak yüksek doz D vitamini kullanımı ve komplikasyonlarının değerlendi- rilmesi amaçlanmıştır

A rare cause of hypercalcemia: Vitamin D intoxication

Vitamin D intoxication is usually iatrogenic and is due to the usage of improper doses of vitamin D. The aim of this case report is evaluation of erroneous usage of high dose vitamin D and its complications. In this case report, we presented a 58 years old male patient who admitted to emergency clinic with complaints of anorexia, myalgia, polyuria. In detailed medical history, he had a history of use of 5 pieces of vitamin D within a month. Diagnosed as iatrogenic vitamin D hypervitaminosis. Patient died due to arrhythmia develops as a result of hypercalcemia. The aim of this case report is evaluation of high dose vitamin D complications

Kaynakça

Awumey EM, Mitra DA, Hollis BW, Kumar R, Bell NH. Vitamin D metabolism is altered in Asian Indians in the southern United States: a clinical research center study. J Clin Endocrinol Metab 1998;83:169-73

Hesse V, Jahreis G. Vitamin D induced tissue calcinosis and arteri- osclerosis changes. II. Current knowledge and conclusions for pre- ventive vitamin D administration in infancy and early childhood. Padiatr Grenzgeb 1990;29:213-9.

Koutkia P, Chen TC, Holick MF. Vitamin D intoxication associated with an over the counter supplement. N Engl J Med 2001;345:66-7.

Massry SG, Glassock RJ, Smogorzewski M. Effects of heart and li- ver disease and neoplasia on kidney and electrolyte metabolism. Textbook of nephrology. 4th ed. Philadelphia: Lippincott William- s&Wilkins Company; 2001. p. 1063-93.

Akpolat T, Utaş C, Süleymanlar G. Ed. Kronik Böbrek yetersizliği, Nefroloji El Kitabı, 3. Baskı. Nobel Tıp Kitabevleri, 2000:272-306

Marriott BM. Vitamin D supplementation: a word of caution. Ann Intern Med 1997;127:231-3.

Jacobus CH, Holick MF, Shao Q, Chen TC, Holm IA, Kolodny JM, et al. Hypervitaminosis D associated with drinking milk. N Engl J Med 1992;326:1173-7.

Wang CC, Chen YC, Shiang JC, Lin SH, Chu P, Wu CC. Hypercal- cemic crisis successfully treated with prompt calcium free hemodi- alysis. Am J Emerg Med. 2009;27:1174.e1-3.

Bringhurst FR, Demay MB, Kronenberg HM. Hormones and di- sorders of mineral metabolism. In: Larsen PR, Kronenberg HM, Melmed S, Polonsky KS, Editors. Williams textbook of endocrino- logy. 11th ed. Philadelphia: Saunders; 2007, pp. 1203-68

Araki T, Holick MF, Alfonso BD. Vitamin D intoxication with seve- re hypercalcemia due to manufacturing and labeling errors of two dietary supplements made in the United States. J Clin Endocrinol Metab 2011;96:3603-8.

Pandita KK, Pandita S, Hassan T. "Toxic" beef bone soup. Clin Cases Miner Bone Metab 2011;8:43-4.

El-Sherif N, Turitto G. Electrolyte disorders and arrhythmogenesis. Cardiol J 2011;18:233-45.

Kaynak Göster